Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 261645, 7 pages
http://dx.doi.org/10.1155/2013/261645
Research Article

The Approximate Solutions of Fredholm Integrodifferential-Difference Equations with Variable Coefficients via Homotopy Analysis Method

Department of Mathematics, Nevşehir University, 50300 Nevşehir, Turkey

Received 8 January 2013; Accepted 25 February 2013

Academic Editor: Safa Bozkurt Coskun

Copyright © 2013 Seydi Battal Gazi Karakoç et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Numerical solutions of linear and nonlinear integrodifferential-difference equations are presented using homotopy analysis method. The aim of the paper is to present an efficient numerical procedure for solving linear and nonlinear integrodifferential-difference equations. The reliability and efficiency of the proposed scheme are demonstrated by some numerical experiments and performed on the computer algebraic system.